RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1978, Volume 33, Issue 6(204), Page 210 (Mi umn3596)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On a Phragmen–Lindelöf theorem for a certain class of elliptic equations of high order

N. S. Nadirashvili


Full text: PDF file (103 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1978, 33:6, 251

Bibliographic databases:

MSC: 35J45, 35R45, 32Dxx
Received: 15.01.1977

Citation: N. S. Nadirashvili, “On a Phragmen–Lindelöf theorem for a certain class of elliptic equations of high order”, Uspekhi Mat. Nauk, 33:6(204) (1978), 210; Russian Math. Surveys, 33:6 (1978), 251

Citation in format AMSBIB
\Bibitem{Nad78}
\by N.~S.~Nadirashvili
\paper On~a~Phragmen--Lindel\"of theorem for~a~certain class of~elliptic equations of~high order
\jour Uspekhi Mat. Nauk
\yr 1978
\vol 33
\issue 6(204)
\pages 210
\mathnet{http://mi.mathnet.ru/umn3596}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=526022}
\zmath{https://zbmath.org/?q=an:0401.31003|0426.31003}
\transl
\jour Russian Math. Surveys
\yr 1978
\vol 33
\issue 6
\pages 251
\crossref{https://doi.org/10.1070/RM1978v033n06ABEH003894}


Linking options:
  • http://mi.mathnet.ru/eng/umn3596
  • http://mi.mathnet.ru/eng/umn/v33/i6/p210

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:203
    Full text:107
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020